# SDR SWIA200820350

- Difficulty date: November 9, 2008
- Submitted: November 14, 2008
- Operation: Air carrier
- Aircraft: N271YV
- Make and model: Emb EMB-120ER
- Aircraft serial: 120271
- Aircraft time: 34,590 hours, 48,098 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5527 - FLOOR EMERGENCY LIGHT STRIP FORWARD RED LIGHT INOP.  RELAMPED.
